# SDR SWAA2022083039878

- Difficulty date: August 8, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ FASTENERS HOLES BL-0 BETWEEN. STA 344 AND 360 MKD DOT / [01] REMOVED FWD CABIN WET AREA FLOOR SUPPOT INTERCOSTAL @ FASTENERS HOLES BL-0 BETWEEN STA 344 AND 360 IAW B-737-800 SRM 53-10-51-0I-2;[02] LOCATED AND DRILLED NEW FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL AS PER REFERENCE SRM 51-40-05-0G-0.;[03] VERIFIED STEPS 1 AND 2. OK TO TREAT AND PRIMER.;[04] TREATED AND PRIMED DRILLED NEW HOLES AS PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-803.;[05] CORRECTION OF STEP 4. TREATED AND PRIMED NEW DRILLED HOLES AS PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-803.;[06] VERIFIED STEPS 4 AND 5.;[07] OK TO INSTALL.;[08] INSTALLED NEW INTERCOSTAL AT FWD CABIN WET AREA AT BL-0 BETWEEN STA 344 AND STA 360 AS PER REFERENCE SRM 51-40-02-0G-0.  JOB PERFORMED BY ARIEL JIMENEZ 35462;[09] VERIFIED STEP 8.;[10] C/W
